Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains
Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_2_a19,
author = {A. B. Movchan},
title = {Polarization and {Wiener} capacity matrices for an operator in elasticity theory in doubly connected domains},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1990},
volume = {47},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a19/}
}
TY - JOUR AU - A. B. Movchan TI - Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains JO - Matematičeskie zametki PY - 1990 SP - 151 EP - 153 VL - 47 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a19/ LA - ru ID - MZM_1990_47_2_a19 ER -
A. B. Movchan. Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains. Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a19/